Header menu link for other important links
X
Typicality in quasispecies evolution in high dimensions
Alfred Ajay Aureate R.,
Published in American Physical Society
2019
PMID: 31771005
Volume: 100
   
Issue: 4
Abstract
We study quasispecies and closely related evolutionary dynamics like the replicator-mutator equation in high dimensions. In particular, we show that under certain conditions, the average fitness of almost all quasispecies of a given dimension becomes independent of mutational probabilities in high dimensional sequence spaces. This result is a consequence of concentration of measure on a high dimensional hypersphere and its extension to Lipschitz functions known as the Levy's Lemma. Our results naturally extend to other functional capabilities that can be described as Lipschitz functions and whose input parameters are the frequencies of individual constituents of the quasispecies. In order to show this, we give a generalization of Levy's Lemma and discuss possible biological consequences of our work. © 2019 American Physical Society.
About the journal
JournalData powered by TypesetPhysical Review E
PublisherData powered by TypesetAmerican Physical Society
ISSN24700045
Open AccessNo
Concepts (9)
  •  related image
    Concentration of measure
  •  related image
    EVOLUTIONARY DYNAMICS
  •  related image
    FUNCTIONAL CAPABILITIES
  •  related image
    HIGH DIMENSIONS
  •  related image
    High-dimensional
  •  related image
    Input parameter
  •  related image
    Lipschitz functions
  •  related image
    QUASISPECIES EVOLUTION
  •  related image
    Biology